# SDR AALA20170524007

- Difficulty date: May 23, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 54,803 hours, 19,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS DIM. REPLACED THE BATTERY PACK IAW MM 33-51-07.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
